Some strong convergence results of random iterative algorithms with errors in Banach spaces
Commun. Korean Math. Soc. 2016 Vol. 31, No. 1, 147-161
https://doi.org/10.4134/CKMS.2016.31.1.147
Printed January 31, 2016
Renu Chugh, Vivek Kumar, and Satish Narwal
M. D. University, K. L. P College, S. J. K College Kalanaur
Abstract : In this paper, we study the strong convergence and stability of a new two step random iterative scheme with errors for accretive Lipschitzian mapping in real Banach spaces. The new iterative scheme is more acceptable because of much better convergence rate and less restrictions on parameters as compared to random Ishikawa iterative scheme with errors. We support our analytic proofs by providing numerical examples. Applications of random iterative schemes with errors to variational inequality are also given. Our results improve and establish random generalization of results obtained by Chang \cite{4}, Zhang \cite{31} and many others.
Keywords : random iterative schemes, stability, accretive operator, variational inequality
MSC numbers : 47H06, 47H09, 47H10, 47H40, 60H25, 47J25, 49J40
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd